# SDR RAIA00809023

- Difficulty date: September 20, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23070418
- Condition: Malfunctioned
- Location: Comp Accelerator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ENG 2 ITT RISE ABOVE 900 IN AMBER WHILE THRUST LEVER IN DETENT. MAINT REMOVED AND REPLACED THE NR 2 ENG COMPRESSOR ACCELERATION BLEED CONTROL VALVE. ENG RUN OPS CHECKED GOOD. (K)
